×

zbMATH — the first resource for mathematics

Outer conjugacy of the actions of countable amenable groups on a measure space. (English. Russian original) Zbl 0636.28009
Math. USSR, Izv. 29, 1-18 (1987); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 50, No. 4, 643-660 (1986).
A. Connes and W. Krieger [J. Funct. Anal. 24, 336-352 (1977; Zbl 0369.28013)] solved the problem of outer conjugacy for actions of Z by automorphisms from the normalizer of an approximable group \(\Gamma\) of measure preserving transformations. The authors extend this result to actions of countable amenable groups, via the study of cocycles with dense images in amenable groups.
Reviewer: D.Newton

MSC:
28D15 General groups of measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI